Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

The $ \nu $-zeros of $ J\sb{-\nu }(x)$


Authors: S. Conde and S. L. Kalla
Journal: Math. Comp. 33 (1979), 423-426
MSC: Primary 65D20
MathSciNet review: 514838
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We compute the positive $ \nu$-zeros of $ {J_{ - \nu}}(x)$, regarded as a function of $ \nu$. $ {J_\nu}(x)$ stands for the Bessel function of first kind of order $ \nu$. Some related inequalities are verified and algorithms the computer uses are described briefly.


References [Enhancements On Off] (What's this?)

  • [1] S. CONDE & S. L. KALLA, Tabla de Funciones de Bessel y Raíces de Ecuaciones Transcendentes Relacionadas, Facultad de Ingeniería, Universidad del Zulia, 1977.
  • [2] I. S. GRADSTEHYN & I. M. RYZHIK, Tables of Integrals, Series and Products, 4th ed., Academic Press, New York, 1965.
  • [3] N. N. Lebedev, Special functions and their applications, Revised English edition. Translated and edited by Richard A. Silverman, Prentice-Hall, Inc., Englewood Cliffs, N.J., 1965. MR 0174795 (30 #4988)
  • [4] Yudell L. Luke, Mathematical functions and their approximations, Academic Press, Inc. [Harcourt Brace Jovanovich, Publishers], New York-London, 1975. MR 0501762 (58 #19039)
  • [5] D. Naylor, On an integral transform occurring in the theory of diffraction, SIAM J. Math. Anal. 8 (1977), no. 3, 402–411. MR 0438051 (55 #10971)
  • [6] G. N. Watson, A treatise on the theory of Bessel functions, Cambridge Mathematical Library, Cambridge University Press, Cambridge, 1995. Reprint of the second (1944) edition. MR 1349110 (96i:33010)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65D20

Retrieve articles in all journals with MSC: 65D20


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1979-0514838-0
PII: S 0025-5718(1979)0514838-0
Keywords: $ \nu$-zeros, series, Bessel functions, asymptotic formula, numerical
Article copyright: © Copyright 1979 American Mathematical Society